Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in vagina when having sex and after urinating, discharge. What could this be?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3613 Questions
Question
Hello there, I am 19 years old girl and I am five weeks pregnant, but feeling pain inside my VAGINA when i having sex and after when i am pissing feeling big pain as well. My boyfriends penis is big, maybe that could cause my problems. Pain similar like burning when I`m pissing, and lasts up to few hours only. Sometimes i am not feeling pain, but its happening time to time plus some strange liquids coming out from my vagina (maybe because im pregnant). What its could be, where is my problem?
Thank You

Posted Sun, 29 Apr 2012 in Women's Health
 
 
Answered by Dr. Mahesh Koregol 6 hours later
Hi XXXXXX,

Thank you for posting your query.

As i can conclude you have 2 types of pains. First pain is in vagina while having sex, second pain is while you are passing urine. Following are the recommendations for you:

1) For pain during sexual intercourse- I suggest you avoid having sexual intercourse for one month. As sexual intercourse may lead to abortion during initial part of pregnancy. So wait for a month. Even if you wish to continue having sexual intercourse, use vaginal lubricating gel available in any pharmacy.

2) Pain during passing urine- The pain what you described, suggests that there could be an water. Get your urine tested by a laboratory. If laboratory report shows urine infection, then start on antibiotic as advised by your treating physician. But remember to keep drinking more water which will reduce your pain.

Please consult a gynecologist and start taking folic acid tablets for wellbeing of your baby. Get an ultrasound to know the location of pregnancy. If you have not visited gynecologist, please visit. Gynecologist will give you the tablets for both types of pain you mentioned.

Hope I have answered Your query. Please do write back to me if you have any doubts.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor